ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Wei, X. B."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Wei, X. B. and Guo, W. B. and Lytkina, D. V. and Mazurov, V. D. and Zhurtov, A. Kh (2020) Solubility of finite generalized Frobenius groups with the kernel of odd index. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (1). pp. 88-92. ISSN 00002-3043

This list was generated on Sun Aug 9 00:05:13 2020 AMT.